Skip to Content

What shoud I take for headache and facial flushing following cortisone injection in my knee?

Question is Closed
Report Favorite

Answers

No answers have yet been posted. Add your answer to this question.

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Knee feels weak after cortisone injection?

I had a cortisone and lidocaine injection done on the inside of my right knee earlier this morning. Now my knee feels like it is weak and could ...

1 answer 3 Sep 2014

Can an injection of cortisone be given at same time as PRP?

I recently had an anaesthetic, removal of 25ml of water from the knee, an injection of cortisone, followed by PRP. Done with one catheter. I thought ...

1 answer 1 Apr 2015

Can u get a flush face from a cortisone knee injection? No nothing new has been added to me or diet?

I woke up this morning with a flush face that then went on my chest an upper arms. My face burns from the heat an it wasn't do to sun exposure ...

0 answers 22 Apr 2015

Depression after Prednisolone/Prednisone?

I visited a neurologist who diagnosed me with "tension headache" and prescribed me a cortisone injection in addition to 9 days of ...

1 answer 3 Oct 2015

Had Cortisone shots in both knees on1/04...since, every a.m. get symptoms like a hang-over:?

headache, spaciness, semi-dizzyness, etc... Is this unusual???

0 answers 16 Jan 2016